question-icon

What do red spots on stomach indicate?

default
Posted on Wed, 3 Dec 2014
Question: i recently had a bunch of red spots show up on each side of my stomach??? not itchy or painful! i have started putting antibiotic lotion on it hoping will go away! Please advise Please!
doctor
Answered by Dr. Geetika Paul (10 minutes later)
Brief Answer:
Kindly provide pictures and details

Detailed Answer:
Hi

I understand your concern regarding your skin problem and I hope I am able to help you in the same.
I would like to have a look at the exact skin condition.
Please click some close up pictures of the affected area and upload them here on this page .
Also please tell since when have you developed these lesions .

I am sure I will be able to help you better once you provide me the pictures along with the above details.

Dr Geetika Paul
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Geetika Paul (23 minutes later)
i sent two pics i hope you recieve! they are small spots but cover both sides of stomach
doctor
Answered by Dr. Geetika Paul (1 hour later)
Brief Answer:
Self limiting skin condition

Detailed Answer:
Hi again

I have seen the attached pictures.
Although the picture quality is not great ,but from what I could make out,you seem to have developed lesions of pityriasis rosea .
This is basically a self limiting skin condition which presents with development of round to oval red slightly scaly lesions especially over the trunk .
Adequate moisturiser application is required in this case .
You can check out pictures of this condition on Internet for confirmation .



Hope it helps

Dr Geetika Paul
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Geetika Paul (2 minutes later)
OH GOSH THAT HELPS ALOT! THANK YOU SO MUCH FOR YOUR HELP! SO SHOULD I STOP PUTTING ANTI-BIOTIC CREAM AND ANTI-FUNGAL CREAM? JUST GET SOME GOOD LOTION INSTEAD?
doctor
Answered by Dr. Geetika Paul (2 minutes later)
Brief Answer:
Self limiting

Detailed Answer:
Hi again

Adequate moisturiser application is the only thing required .
Topicsl steroid application is needed only in cases with severe itching .
No other treatment is required in most cases .
The lesions might increase for the next four to six weeks and then will heal by themselves .

Hope it helps
Dr Geetika Paul
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Geetika Paul (1 minute later)
GOOD TO KNOW AND THANK YOU DOCTOR ILL WATCH AND SEE WHAT HAPPENS!
doctor
Answered by Dr. Geetika Paul (1 hour later)
Brief Answer:
Best of health

Detailed Answer:
You are most welcome

Wishing you speedy recovery

Dr Geetika Paul

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Geetika Paul

Dermatologist

Practicing since :2008

Answered : 2606 Questions

premium_optimized

The User accepted the expert's answer

Share on
What do red spots on stomach indicate?

Brief Answer: Kindly provide pictures and details Detailed Answer: Hi I understand your concern regarding your skin problem and I hope I am able to help you in the same. I would like to have a look at the exact skin condition. Please click some close up pictures of the affected area and upload them here on this page . Also please tell since when have you developed these lesions . I am sure I will be able to help you better once you provide me the pictures along with the above details. Dr Geetika Paul